# SDR 02082201

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757256
- Aircraft serial: 26244
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Gouged
- Component: Fuselage, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Gouge in outer skin, STA. 755,  STR. 15L.  Cut out damaged area, installed fillers and doubler Per E.O. 02-0887. To be Reinspected every 12000 Flight Cycles
